MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2004

A refractory fixed drug reaction to a dye used in an oral contraceptive.

Ritter Steven E, Meffert Jeffrey

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A young woman presented with a classic fixed drug eruption (FDE) after taking the inactive green pills of her oral contraceptives (OCs). The patient's history was unique in that the FDE did not occur every time she took the inactive pills but was refractory, occurring every third month within hours after she took the green pills. After discontinuing the green pills but continuing the active oral contraceptive pills, the patient has not experienced a recurrence of the rash in more than 2 years. This case report reviews the unusual phenomenon of refractory periods in FDEs and highlights the importance of understanding this phenomenon in the diagnosis of drug eruptions.

Для цитирования: Ritter Steven E, Meffert Jeffrey. A refractory fixed drug reaction to a dye used in an oral contraceptive.. Cutis. 2004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.